# SDR DALA2025050103381

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 FR62 AFT SIDE BETWEEN STR 1L AND 1R HAS 2 OPEN HOLES AND TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 625466-14 REV C. (0942161)
